# SDR SWAA2023050845904

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 23,550 hours, 11,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FWD ENTRY DOOR EMERGENCY LIGHTS FOUND INOP<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1675; OP CKD AND FOUND OK AS PER AMM 33-51-06.
